Generalized ideal elements in $le$-$\Gamma$-semigroups
Commun. Korean Math. Soc. 2011 Vol. 26, No. 3, 373-384
https://doi.org/10.4134/CKMS.2011.26.3.373
Published online September 1, 2011
Kostaq Hila and Edmond Pisha
University of Gjirokastra, University of Tirana
Abstract : In this paper we introduce and give some characterizations of $(m,n)$-regular $le$-$\Gamma$-semigroup in terms of $(m,n)$-ideal elements and $(m,n)$-quasi-ideal elements. Also, we give some characterizations of subid-empotent $(m,n)$-ideal elements in terms of $r_{\alpha}$- and $l_{\alpha}$- closed elements.
Keywords : $\Gamma$-semigroup, $po$-$\Gamma$-semigroup, $poe$-$\Gamma$-semigroup, $\vee e$-$\Gamma$-semigroup, $le$-$\Gamma$-semigroup, $(m,n)$-ideal element, $(m,n)$-regular $le$-$\Gamma$-semigroup, $(m,n)$-quasi-ideal element, bi-ideal elements
MSC numbers : 06F99, 06F05, 20M10
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd